MAUDE Adverse Event Report: COOK INC AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC AUROUS CENTIMETER VESSEL SIZING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G11916
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a foreign body was discovered inside the aurous centimeter vessel sizing catheter's packaging during inspection.The device did not make patient contact.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.G4: pma/510(k) number = preamendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
As reported, a foreign body was discovered inside the aurous centimeter vessel sizing catheter's packaging during inspection.The device did not make patient contact.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.However, there were photos provided for review showing the hair/fiber inside the product packaging.A document-based investigation evaluation was performed.One related non-conformance was found on the complaint lot; however, all affected product was re-worked prior to further and there are 100% inspections in place to capture the non-conformance.A review of complaint history found no additional complaints for this lot number.The product ifu states, ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Although one relevant non-conformance was noted on the complaint lot, all non-conforming product was re-worked prior to further processing.There are 100% inspections in place to capture this non-conformance, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Therefore, it was concluded that there is no evidence that additional non-conforming product exists in house or in the field.The information provided upon review of the dmr, dhr, ifu, investigation of customer provided photos, and complaint file suggests that there is evidence the device was manufactured was out of specification.Based on the information provided and the results of the investigation, cook determined the event to be due to a quality control deficiency.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
AUROUS CENTIMETER VESSEL SIZING CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20705316
Report Number1820334-2024-01506
Device Sequence Number9904343
Product Code DQO
UDI-Device Identifier00827002119161
UDI-Public(01)00827002119161(17)270603(10)16086464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG11916
Device Catalogue NumberN5.0-35-100-P-10S-PIG-CSC-20
Device Lot Number16086464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown